On the first Chern class of a complex submanifold in an almost Hermitian manifold and the normal connection
Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 59-65
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Manuel Barros 1 ; Florentino G. Santos 1
@article{10_4064_cm_54_1_59_65,
author = {Manuel Barros and Florentino G. Santos},
title = {On the first {Chern} class of a complex submanifold in an almost {Hermitian} manifold and the normal connection},
journal = {Colloquium Mathematicum},
pages = {59--65},
year = {1987},
volume = {54},
number = {1},
doi = {10.4064/cm-54-1-59-65},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-59-65/}
}
TY - JOUR AU - Manuel Barros AU - Florentino G. Santos TI - On the first Chern class of a complex submanifold in an almost Hermitian manifold and the normal connection JO - Colloquium Mathematicum PY - 1987 SP - 59 EP - 65 VL - 54 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-59-65/ DO - 10.4064/cm-54-1-59-65 LA - en ID - 10_4064_cm_54_1_59_65 ER -
%0 Journal Article %A Manuel Barros %A Florentino G. Santos %T On the first Chern class of a complex submanifold in an almost Hermitian manifold and the normal connection %J Colloquium Mathematicum %D 1987 %P 59-65 %V 54 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-59-65/ %R 10.4064/cm-54-1-59-65 %G en %F 10_4064_cm_54_1_59_65
Manuel Barros; Florentino G. Santos. On the first Chern class of a complex submanifold in an almost Hermitian manifold and the normal connection. Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 59-65. doi: 10.4064/cm-54-1-59-65
Cité par Sources :